# SDR SWAA2022030404565

- Difficulty date: March 10, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT B.S. 1016; R.B.L. 3; W.L. 208.1. / ACCOMPLISHED REPAIR IAW EA # 1-753-34582 REV IR AND ER# 19-02244 REV IR
